Opuscula Math. 31, no. 4 (2011), 533-547
Recursively arbitrarily vertex-decomposable suns
Abstract. A graph \(G = (V,E)\) is arbitrarily vertex decomposable if for any sequence \(\tau\) of positive integers adding up to \(|V|\), there is a sequence of vertex-disjoint subsets of \(V\) whose orders are given by \(\tau\), and which induce connected graphs. The aim of this paper is to study the recursive version of this problem on a special class of graphs called suns. This paper is a complement of [O. Baudon, F. Gilbert, M. Woźniak, Recursively arbitrarily vertex-decomposable graphs, research report, 2010].
Keywords: arbitrarily vertex-decomposable graphs (AVD), recursively AVD graphs.
Mathematics Subject Classification: 05C99, 68R10.
- Received: 2010-10-30.
- Revised: 2011-03-26.
- Accepted: 2011-03-28.